# SDR CVGA20170315001

- Difficulty date: March 11, 2017
- Submitted: March 15, 2017
- Operation: Air carrier
- Aircraft: N998CX
- Make and model: Cessna 750
- Aircraft serial: 7500098
- Aircraft time: 13,298 hours, 7,949 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

AT 43,000 FT WE RECEIVED A MASTER CAUTION LIGHT SHOWING A "CABIN SEAL" LIGHT. WE REFERRED TO THE QUICK REFERENCE MANUAL, WHICH SUGGESTED A MAX OPERATING ALTITUDE OF 41,000 FT. WE TRIED TO DESCEND, BUT DUE TO TRAFFIC, WE WERE UNABLE TO DESCEND IMMEDIATELY. WE THEN HEARD A VERY AUDIBLE SQUEAL COMING FROM THE CABIN DOOR. WE DECLARED AN EMERGENCY AND BEGAN AN IMMEDIATE DESCENT. WE WERE CLEARED TO 10,000 FT, AND DECIDED OUR TRAJECTORY BEST ALIGNED WITH LANDING AT KMEM. THE SQUEAL STOPPED AROUND 10,000 FT, AND WE LANDED WITHOUT FURTHER INCIDENT.  TROUBLESHOOTING IN PROGRESS TO DETERMINE THE CAUSE.
